# SDR HNAA2014100600280

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 64,576 hours, 72,825 cycles
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 311709501
- Part serial: 1533
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT 1500 AGL, SWITCHED FROM TOP TO NORMAL, NR 2 ENGINE TORQUE DROPPED TO ZERO.  PROPELLER RPM A 1000. ITT BETWEEN 500 TO 600 DEGREES.  PERFORMED EMERGENCY PROCEDURES FOR ENGINE SHUTDOWN.  R & R NR 2 HMU AND FUEL PUMP IAW 73-20-01R.  OPS CHECKED GOOD.
